RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2014, том 10, номер 2, страницы 189–220 (Mi jmag588)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Generalized Duality, Hamiltonian Formalism and New Brackets

S. Duplij

Theory Group, Nuclear Physics Laboratory, V. N. Karazin Kharkiv National University, 4 Svoboda Sq., Kharkiv 61022, Ukraine

Аннотация: It is shown that any singular Lagrangian theory: 1) can be formulated without the use of constraints by introducing a Clairaut-type version of the Hamiltonian formalism; 2) leads to a special kind of nonabelian gauge theory which is similar to the Poisson gauge theory; 3) can be treated as the many-time classical dynamics. A generalization of the Legendre transform to the zero Hessian case is done by using the mixed (envelope/general) solution of the multidimensional Clairaut equation. The equations of motion are written in the Hamilton-like form by introducing new antisymmetric brackets. It is shown that any classical degenerate Lagrangian theory is equivalent to the many-time classical dynamics. Finally, the relation between the presented formalism and the Dirac approach to constrained systems is given.

Ключевые слова и фразы: Dirac constraints, nonabelian gauge theory, degenerate Lagrangian, Hessian, Legendre transform, multidimensional Clairaut equation, gauge freedom, Poisson bracket, many-time dynamics.

DOI: https://doi.org/10.15407/mag10.02.189

Полный текст: PDF файл (296 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J05, 44A15, 49K20, 70H45
Поступила в редакцию: 28.02.2013
Исправленный вариант: 16.07.2013
Язык публикации: английский

Образец цитирования: S. Duplij, “Generalized Duality, Hamiltonian Formalism and New Brackets”, Журн. матем. физ., анал., геом., 10:2 (2014), 189–220

Цитирование в формате AMSBIB
\RBibitem{Dup14}
\by S.~Duplij
\paper Generalized Duality, Hamiltonian Formalism and New Brackets
\jour Журн. матем. физ., анал., геом.
\yr 2014
\vol 10
\issue 2
\pages 189--220
\mathnet{http://mi.mathnet.ru/jmag588}
\crossref{https://doi.org/10.15407/mag10.02.189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236967}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag588
  • http://mi.mathnet.ru/rus/jmag/v10/i2/p189

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Walker M.L., Duplij S., “Cho-Duan-Ge Decomposition of Qcd in the Constraintless Clairaut-Type Formalism”, Phys. Rev. D, 91:6 (2015), 064022  crossref  isi  scopus
    2. Duplij S., “Formulation of Singular Theories in a Partial Hamiltonian Formalism Using a New Bracket and Multi-Time Dynamics”, Int. J. Geom. Methods Mod. Phys., 12:1 (2015), 1550001  crossref  mathscinet  zmath  isi
  • Просмотров:
    Эта страница:47
    Полный текст:16
    Литература:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017